# SDR DALA2018110206416

- Difficulty date: October 28, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 93,339 hours, 12,983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE INOPERATIVE AT ROW 19.  FOUND THE CONNECTOR UNDER THE SEAT WAS LOOSE.  SECURED THE CONNECTOR. SYSTEM OPS NORMAL.
